thanking you

once again thank you for the support, it is far to early to come to terms with my sister passing, I got to see doctor yesterday he was very supportive he gave me diazepam which helped with sleep and I take co codolmal for pain which also helps, what I want feed back on is pregbalin he said there where a big list of side effects which I have now read and do not know if I want to try it I do not respond well to drugs, can you let me know what benefits or bad side effects you have found. gentle hugs to you all

7 Replies

  • frances1 , I've not lost a family member as close as one of a sister, but I think uou should just take all the time YOU think that you need as only you know the pain in your heart.Im glad the gp gave some helpful meds.Someone always here 24/7 so feel free to pop in anytime.Be blessed.Peck🌹🌹🌹

  • Glad the dr is helping you.

    Keep on going and I do hope you begin to feel a little better soon.

    Take care and best wishes 😊

  • So sorry to hear about your sister's death (I haven't been on here for a little while), make sure to take care of yourself and grieve however you need to, for however long you need to.. I am glad your gp has been helpful to you, but only you can decide whether to take any medication. I'm sorry that I don't know what else to say so I'll sign off with huge (but gentle) hugs, please message me if you need to xx

  • Hello frances1

    Coming to terms with losing a loved one is a very long drawn out process. Don't try to rush the process.

    Take things at your own pace. People can be quite hard and say things like "oh aren't you over it yet". Unless people have been in a similar position it's very hard for them to understand.

    Your GP sounds incredibly supportive which is great.

    I am like you and don't respond well to meds, but I personally, have been ok with Pregabalin. Not everyone has every side effect.

    Meds are very much trial and error. If you find that they're not working for you or if you do have some side effects you can slowly wean off them, with your GP's help.

    I am not medically trained but just speaking from my own experience of this medication.

    Wishing you less pain and much more peace

    Lu x


  • I am glad your GP is being so supportive and gave you meds that have helped. I have taken Pregablin for about 6 years now and it is the e srugI would not like to be without. I am on a reasonably low dosage as I have decided to balance it so I can still drive and not be too Foggy but still suffer some pain rather than with on a higher dose less pain but feeling rather out if it. Everyone reacts differently. I have had only w small weight gain but I have been quit strict with my diet and exercise as much as I can eg walking, gentle gardening and some physio exercises and stretching. It has certainly helped the shooting, burning neuropathic pain which initially was uh unbearable. I do think ti is worth giving it a try. Good luck with whatever you just decide.x

  • Thinking of you. Take all the time you need. Love and squishy cuddles.


  • Hi frances1

    I am so genuinely delighted to read that your doctor is being so supportive of you, and I want to sincerely wish you all the best of luck my friend, and please take good care of yourself.

    All my hopes and dreams for you


You may also like...